MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. ENTERPRISE 9000X; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 9611AF101BCUSB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported unintended movement was recreated during inspection performed by arjo representative.The results of the investigation will be provided to the follow-up report.
 
Event or Problem Description
Following information reported by (b)(6) in the us, the unintended movement of the backrest section of the enterprise 9000x bed was observed.No injury was reported.
 
Additional Manufacturer Narrative
Following information reported by the customer kindred hospital the palm beaches in the us, the backrest section of the enterprise 9000x moved unintended.It was not indicated whether the patient was lying on the bed when this issue occurred.There was no injury reported.Arjo service technician tested the bed at the facility and the reported malfunction was recreated.The device inspection confirmed that the backrest up button membrane on the integrated attendant control panel located on the outside foot-end side rail (patient¿s left-hand side) was torn.This part was replaced and functional testing confirmed the proper functionality of the bed.In summary, there was no indication that the involved enterprise 9000x was used with the patient when the backrest section moved unexpectedly.There was a button damaged on the patient control panel detected, therefore the bed did not meet the manufacturer¿s specifications.Although no injury was reported, the complaint decided to be reportable in an abundance of caution due to unintended backrest movement.

Brand Name
ENTERPRISE 9000X
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
MDR Report Key9920104
Report Number3007420694-2020-00067
Device Sequence Number3257341
Product Code FNL
UDI-Device Identifier05055982755030
UDI-Public(01)05055982755030(11)190418
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9611AF101BCUSB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer03/06/2020
Initial Report FDA Received Date04/03/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;